# SDR AALA20160211002

- Difficulty date: February 10, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 65,489 hours, 32,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Part number: 1001191
- Part serial: 2079
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFERENCE WC 0801.  L1 DOOR PORTABLE EMER LIGHT FAILS TO TEST.  REPLACED L1 DOOR PORTABLE EMER LIGHT IAW AMM 33-53-00.  TESTED OK.  THE ACFT WAS NOT GNDED.
